Doctor insights on:
Tisseel Vh 2 Medication
You have a multitude: You have a multitude of issues. You need to find a doctor and address one issue at a time ...Read more
What to do for 2 & 8months old having cough and colds for two days? Any medications for the illnesses?
Symptomatic relief : Colds and coughstemp in 2 and 8 month olds should only be treated with saline nose drops, humidifier and tylenol (acetaminophen) if there is fever. Otc meds are neither safe nor helpful in this age group. However, if the 2 month old has any fever of 101 or has poor feeding , labored breathing or change in color, he should be seen. As for the 8 month old, we see anyone with temp over 102 for more than 24 hours. ...Read more
Should i still be experiencing side effects of a medication that was only taken for three days and have been off of for over two weeks?
Not Likely: I would discuss this with your doc to see what the cause may be. ...Read more
Epiduo has two medications in it. Is there any advantage or disadvantage to using Epiduo, compared to buying the two separate medications to use?
Effort, doses, price: epiduo is ready to use but copay can be high, using adapalene and benzoyl peroxide separately will require some effort, not sure if you can achieve the same recipe or make it worth the effort, talk to your doc about other options, I am available for second opinion if needed ...Read more
Two weeks after medication for epididymitis; after taking off my support I got a heaviness feeling and pain when slightly collisionis this normal?
Not Simple: That is not a simple question as it depends on many factors to include your body weight, your diet or ability to control your diet, and what your blood sugar runs. The most common starter medicines are a drug called metformin and the sulfonureas. It is a must to see a doctor for a treatment plan individualized for you. ...Read more
Wrong Question!: A better question is what is causing it! knowing the cause will lead to correcting the problem & there are many possible causes from hygiene/grooming (shaving, soap or laundry detergent allergy), sexual behavior (could be an std), to activity (increased sport causing rubbing) etc. You may need to see your md or dermatologist to determine the cause and then get a solution. ...Read more
Started having 9 days period and is two weeks interval. Am not on any medication, please what's happening?
This is highly abnormal and needs to be investigated by a qualified specialist. There are many, many possible reasons for this, and an excellent doctor needs to find out why this is happening in order to best treat you. If you can't find a superb specialist near you, you're certainly welcome to come here.
Dr. Roseff in fl. ...Read more
Hypertension: what do you think (in order) are the top two reasons why people may not regularly take their medications?
Why not take BP meds:
62 asks: What are top 2 reasons people don't take their meds for HTN.
1. They don't fell ill so why take BP meds?
2. They don't believe they really have an increased BP.
One way to help with this is to show the patient data as to why HTN is bad 4 U. Then show data showing that lowering BP makes one live longer and healthier. Ask them to try to buy life insurance at regular rate with their BP. ...Read more
Allergies, i get shots and i'm on two medications and never get allergies. What could be wrong with me? Is that normal?
I've had this UTI for a few months now & I've taken two different medications for it but it still hasn't gone away. Why hasn't it gone away yet?
First question is: what meds have you tried, and was a culture performed ...Read more
What oral medication can I take to go lighter. I am covered by vitiligo, two-thirds of my body. Want the patches not to look prominent. I am dark?
Vitiligo: There are no oral medications to bleach your skin. There are topical agents which can do this, but you would need to have a full and detailed conversation with a dermatologist about it as there are risks. A much safer alternative would be to dry using a blending agent for people with vitiligo called dermblend. If you have not seen a dermatologist for your condition, i suggest you do so. ...Read more
What does it mean that my anti ds DNA was 291 two months ago .. now I repeated the test it's 90 ? NB: ive been not taking any medications since then
Fluctuations: Anti ds-DNA real significance is simply whether it's detectable. Levels fluctuate both with your health and perhaps even with variables in the lab. I would draw no conclusions about the activity of your disease from the changing values. ...Read more
Safety first: Depends what medication we are talking about. Since we don't know the long term effects of most drugs it's best to be cautious. ...Read more
I'm about to travel with my two toddlers to Hazyview, Mpumalanga. Do we require malaria pre medication?
Malaria : Check with the CDC. At CDC.gov. Good Luck ...Read more
I accidentally just took two 40mg famotidine pills, confused one for my other medication. Am I in danger?
If you were a mouse: If you were a mouse then, by taking that extra pill of famotidine you may've severely blocked ossification of the posterior longitudinal ligament of the spine but in the human condition.....you're good to go....unless you weigh as much as a mouse. If you'd like to talk about it at all you may look me up at: www.healthtap.com/drsaghafi Use Key Code: PDXFNR ...Read more
Can you suddenly stop taking Depakote after two weeks at 750mg? Medication was prescribed as a mood stabilizer.
No: Everyone's body chemistry and drug tolerance/sensitivity is different. Whenever possible is best to titrate off psych meds, meaning take one every other day for a week and then one every three days the following in your case. Additionally always let your physician know what you're doing so s/he can better assist you when you go back for your next apt. ...Read more
I have thin and oily hair and starts falling if i don't take shower for two days is there any medication for oily hair ?
Special shampoo: Get a shampoo for oily hair or wash hair daily. ...Read more
Im on medication for deressionand for an anxiety disorer i can't speak in groups of more than two people im afraid im always wrong?
Psychotherapy: Medications can help anxiety and depression, but the best results come along with psychotherapy. Your fear of public speaking is very common. This along with your feeling of being "always wrong" can be helped with cognitive behavioral psychotherapy. Many therapists do this kind of work. If your psychiatrist does not offer psychotherapy, ask for a referral. ...Read more
I have been taking medication for a UTI for over two weeks.. The pain is a lot worse and it isnt clearing up. What could that mean?
I was prescribed Levofloxacin and cant have iron within two hours. are there any low iron foods I can eat before taking my medication?
Levofloxacin: It is important to take oral levofloxacin at least 2 hours before or 2 hours after any antacid or mineral supplement containing iron, calcium, zinc, or magnesium since these bind levofloxacin and prevent its absorption into the body. Dietary intake of foods should not significantly alter the uptake of this medication. Hope this helps. ...Read more
Is there any medication that I can take to stop my spotting while on depo? Also any way to lose wieght(gained over 10lbs on two months)?
Have PCOD since age 12. Presently 34 married with two kids. Dont plan to have more kids. Do i need to continue PCOD medication forever?
Talk to a GYN MD: This is something that requires an extensive discussion of your future need for childbearing, the state of your general health, and whether you can tolerate the symptoms of PCOS without medication or not. You need to discuss this with a GYN MD who knows your history and has done an examination. ...Read more
I'm two different people on or off ssri medication and am now doubting all decision making as result of on or off medication. What's going on?
SSRI: If your going on and off ssri's you may be causing reactions if you are not titrating over a fixed period of time regulated by your doctor. Consult with an experienced psychiatrist to evaluate which medications if any are necessary. Also consider psychotherapy as meds are seldom enough to overcome depression, it is necessary to learn new ways of coping and lessening the criticism of your self voic. ...Read more
I feel nausea and full but i didn't eat alot. Im not in medication and im not allergic of anything. I actually take pepto two dose and it don't work.
Stomach issues: You don't mention if you smoke or drink, and or if you are taking any medications. Also, are you eating mostly fried fatty food? .All these can worsen your symptoms. If your symptoms are not resolved in a day or two, you need to go see your doctor. ...Read more
Missing period i went from every month to evry other month now it's been on two months neg pt not bf or on bc and no medication that would affect it.
You are experiencing irregular periods. This may be due to anovulation, which basically means you may not be ovulating. When ovulation stops a hormonal imbalance occurs in your body, which ultimately leads to a thickened uterine lining. This lining is eventually shed t(your period) however this happens in an abnormal pattern, as in your case.,
reasons for anovulation are:
sudden weight fluctuations(increase or decrease)
polycystic ovarian syndrome (pcos)
i recommend you consult your primary care provider or gynecologist for a work up of your irregular periods.
Good luck. ...Read more
DR.i have G A D,Pulstar psoriasis and Haemachromatosis.would this entitle me to Social welfare payment.I am om medication for the first two ailments,?
Thats: a question you need to address with your social service system in Ireland ...Read more